MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number 1013469-150
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2019001.The device was returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that during preparation of the 5.50x150mm armada 18 balloon dilatation catheter, when negative was pulled, a leak was noted in the balloon.The device was not used.There was no clinically significant delay in the procedure and no patient involvement.No additional information was provided.
 
Additional Manufacturer Narrative
G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was returned for analysis.The reported balloon leak was not confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported balloon leak as no issue was identified during return device analysis.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
ARMADA 18 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9546307
Report Number2024168-2020-00195
Device Sequence Number2341858
Product Code LIT
UDI-Device Identifier08717648208331
UDI-Public08717648208331
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Catalogue Number1013469-150
Device Lot Number6050441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2019
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer01/15/2020
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1